| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A customer contacted stryker to report that their device was not completing the boot-up cycle.As a result, defibrillation would not be available, if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
A stryker service representative performed an initial evaluation of the customer¿s device and was not able to verify the reported issue.All the battery pins were replaced, as a precautionary measure, and the software has been updated to the latest available version.After completing this repair, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.The customer was advised to change the ac adapter.The cause of the reported issue could not be determined.
Event or Problem Description
Additional Manufacturer Narrative
Stryker product analysis center (pac) further investigated the reported event.The acpa was not returned to stryker, however an engineering analysis found a potential manufacturing discrepancy where the process adhesive could potentially bridge two solder pads within a voltage divider on the ac input pcb which could trigger the overvoltage protection of the acpa and make it enter a reset loop.This causes the acpa to not be able to power the device or charge the batteries.